# SDR SIMA20120705014

- Difficulty date: July 5, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,713 hours, 16,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 66369
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE NR 1 FLOOR PROXIMITY LIGHT HAS A BROKEN WIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 FLOOR PROXIMITY LIGHT IAW AMM 33-50-12.  AIRCRAFT RETURNED TO SERVICE.
